MAUDE Adverse Event Report: I.T.S. GMBH SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM

I.T.S. GMBH SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM
Model Number 56253-120
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of a screwdriver broke intraoperatively.
 
Additional Manufacturer Narrative
We have inspected the dhf of the affected lot including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The verification of the returned devices showed an oblique fracture surface of the hexhead of the screwdriver.Due to further investigation the cause could be traced to a violent fracture due to excessive physical force.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.

Brand Name
SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM
Common Device Name
SCREWDRIVER, HANDLE 25MM, WS 2.5, L=120MM. CAN. 1.7MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhöhe, styria 8301
AU   8301
MDR Report Key18381871
Report Number3004369035-2023-00015
Device Sequence Number20733163
Product Code HXX
UDI-Device Identifier09120034305894
UDI-Public09120034305894
Combination Product (Y/N)Y
Initial Reporter CountryAU
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56253-120
Device Lot Number26/F63938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexUnknown